MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via email that for an ar-1934ps-2, suture anchor, peek suture tak® 3 mm x 12.2 mm with #2 fiberwire® and #2 tigerwire®, the anchor and suture were pulled out.This was discovered during use in an elbow joint ligament reconstruction surgery on (b)(6) 2024.The case was completed successfully by using another new ar-1934ps-2.There were no broken pieces in the patient.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1934ps-2 serial/batch number (b)(6) was received for investigation.The device arrived for evaluation accompanied of two sutures.Upon visual inspection, it was observed that the device submitted for evaluation had a screw was broken, small pieces of the screw are attached to the suture.Additionally, the suture appeared to be frayed.The driver was not received for evaluation.The most likely cause for the observed failure is user error for applying excessive force during insertion or through leveraging/prying the device.

Brand Name
SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19546695
Report Number1220246-2024-05856
Device Sequence Number20036625
Product Code HWC
UDI-Device Identifier00888867024182
UDI-Public00888867024182
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM
Device Catalogue NumberAR-1934PS-2
Device Lot Number15144181
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown